# SDR SWIA201642255

- Difficulty date: May 22, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N817SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15107
- Aircraft time: 25,693 hours, 16,050 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FS 349 ON FORWARD/AFT SIDE BETWEEN 26L AND 26R.  REMOVED AND INSTALLED FRAME AT FS349.00 BETWEEN STR26L AND STR26R IAW SRM.  COMPLIED WITH PRESSURIZATION LEAK CHECK OF THE REPAIR AREA, LEAK CHECK GOOD AT THIS TIME IAW AMM.
